# SDR 2001F00669

- Difficulty date: July 14, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 26 WOULD NOT EXTINGUISH.  REPLACED EMERGENCY EXIT BATTERY PACK AND REMOTE ASSEMBLY RECEIVER, LIGHTS THEN TESTED NORMAL.  REF ASAA0110491.  (M)
